# SDR CA150708005

- Difficulty date: March 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 10,520 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 946377110
- Condition: Leaking
- Location: Fuel System
- Part time: 5 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NEW FUEL HOSE INSTALLED AT ENGINE REPLACEMENT FOUND TO BE SEEPING AFTER 4.7 HRS OF FLIGHT. APPEARED TO BE LEAKING FROM THE SWAGE AREA.
